# SDR 2008FA0000650

- Difficulty date: September 5, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N95GK
- Make and model: Beech 400A
- Aircraft serial: RK27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 45A336065
- Condition: Cracked
- Location: Fuselage
- Part time: 8,304 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AIRFRAME INSPECTION FOUND PN 45A33606-5 AND PN 45A33606-6 CABIN UNDER FLOOR REINFORCING BRACKETS AT CABIN DOOR ENTRANCEWAY CRACKED. SEE SRM 53-10-50-001, FIG 1, SHEET 2 OR 3, ITEMS 29 AND 30.  SUSPECT CRACKED FROM FATIGUE, ALSO POSSIBLY FROM PREVIOUS ROUGH CABIN DOOR STEP ASSY HANDLING. AC TECHNICIANS/ INSPECTORS SHOULD INSPECT THIS AREA CAREFULLY DURING SCHEDULED INSPECTIONS ON HIGHER TIME AIRCRAFT, AND/OR AIRCRAFT WITH PREVIOUS HISTORY OPERATED BY CHARTER/AIR TAXI/ FRACTIONAL OPERATORS. (K)
